Lucky21 Posted January 8, 2007 Share Posted January 8, 2007 Hello, Currently I seem to be having some mild seasonal depression and have started taking Lexapro. I went with Lex due to the fact a few years ago I had a sever depression with anxiety episode and the Lex jerked me right out of it. A curious thing though. Back then before I had the major depression episode I was having a strange lower back pain. It was never consistent nor felt in the exact same place. I went to a few doctors to have it checked out and nothing ever showed up. When I started taking Lex then as my depression lifted the back pain went away along with it. Fast forward to now and right before this depression came on I started to get a back pain again. never bothering me in the same place. The worst it felt was when the depression set in last week. I have now been on Lex at 10mg for almost a week and each day the back pain has become less as well as my depression has improved. I've read that low serotonin can manifest itself in ways other than depression or anxiety. Anyone else had a similar occurance while on a AD? Also, what has anyones experience been taking the same AD a second time? Lex didn't poop out on me when I took it the first time. I was on 20mg for just a year. I can say that this time the intial onset of side effects seemed lesser....mainly dry mouth and throat which to my memory went away after about a month or so, the foggy head feeling lasted like 2 days, and the difficult to orgasm thing. There was a lift in my depression about a few days in...right now I'm just feeling blah. Lucky 21 Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.